# SDR UPS05544420

- Difficulty date: April 30, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FIRST OBSERVERS SMOKE GOGGLES CRACKED.  REMOVED AND REPLACED SMOKE GOGGLES IAW AMM 25-60-00.
